A 16-year-old female asked:
Hi, i am 16 years old. i have been take the birth control aubra for about 8 weeks. about to start my third pack. my acne has been acting up lately and?
1 doctor answer • 1 doctor weighed in
Psychiatry 26 years experience
Question cut off.: Not sure what the other problem you were having other than the acne. Please let your physician / gynecologist know. Although acne often improves wtih oral contraceptive use - that is not always the case.
Created for people with ongoing healthcare needs but benefits everyone.
495 viewsAnswered >2 years ago
Last updated Oct 31, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.